Skip to Content

Can the use of pain meds affect your erection?

Question is Closed
Report Favorite

Answers (2)

12 Nov 2012

I can only speak from experience I m not a dr or a nurse or someone who normally answer wonderfully on this site but I definitely say yes it does effect an erection. I have experienced it having different effects based on what kind of meds n how long u have been takin them. I think age is a huge factor to this question. I m sure all these wonderful people who can answer better than I will want to know to know more info in order to gjve u better answer. Like how old what kind of pain meds n how long u r using them n any other info.
Good luck I hope u find answers

Votes: +0

12 Nov 2012

Yep, sad to say it but yes it definitely affects it. The reason being well from my experience is that pain meds are there to stop pain signals from either reaching your pain receptors in your brain or affect the nerves on the way which has an effect on the whole body. Look when I stop my pain meds it comes back so I know that is what is causing this problem. Timing is a real problem cause when things get hot I may have already taken my pain meds and that puts a damper on that. Having a sensitive and loving partner really helps. Good luck B

Votes: +1

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Methocarbamol - does it affect sexual intercourse?

I can't get a full erection when taking this pill why

3 answers 23 Oct 2012

Sex - Does taking voltaren and duromine affect erection strength?

Have noticed a lack of fullness

1 answer 25 Jul 2013

Is E D meds like viagra and eractor provide a complete cure?

i am 27yrs man. i have problem with erection especial sexual interaction. the emotions comes and go, that makes me had to insert.. but away from that ...

3 answers 5 Dec 2015

What are the effects of taking Viagra if you don't have E D?

Im in the lifestyle. I find it difficult to reach an erection when it's time to step up to the plate due to stage fright. I have no problem ...

0 answers 16 Feb 2016